# SDR AALA202404164023

- Difficulty date: April 6, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 65,116 hours, 26,928 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 2670136
- Condition: Sticking
- Location: Fuel Syste
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FUEL WOULD NOT ENTER TANK, VALVE STICKING CAUSING IMBALANCE. **SUPPLEMENTAL REPORT FOR (AALA202404084023): REMOVE AND REPLACED FUELING SHUTOFF VALVE (AALA202404084023) PER AMM 28-21-51. ADDTIONALLY FOUND REFUEL QUANTITY INDICATOR FOR RIGHT TANK NUMBER 2 FAULTY, REMOVE AND REPLACED QUANTITY INDICATOR (AALA202404167484), PER AMM 28-41-61. PERFORMED LEAK AND SYSTEM TEST ALL GOOD PER AMM 28-26-00, FUEL TRANSFER GOOD**(CLOSED).
